# SDR P5CA2020082630289

- Difficulty date: August 23, 2020
- Submitted: August 26, 2020
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 81,834 hours, 13,842 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 65B8324843
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: J, A

## Discrepancy

GEAR TILT STATUS MESSAGE (REMOVED AND REPLACED RT BODY / GEAR ACTUATOR HYD IN HOSE ASSEMBLE).
